THIS MONDAY’S ST. VALENTINE’S GAY SHOW SCHEDULE …AND A CALL FOR VOLUNTEERS !!!


Monday night’s Il Corral show is going to be amazing…
01.jpg

Here’s the schedule:

9pm DJ set, hors d’oeuvres & refreshments
9:30 The Pristines
9:55 DJ set 15min.
10:10 Macka
10:30 DJ set 20 min.
10:50 Alexis
11:10 DJ set 20 min.
11:30 Kate Hall & Elijah Forrest
11:50 DJ set 25 min.
12:15 Robin Williams On Fire
12:30-2am DJ set 90 min.

Master Chef (& queer punk icon) Joshua Ploeg is going to be serving vegan treats throughout the night :P MMM

If you are available to help serve or assist with preparing the ingredients, please contact me: sean@seancarnage.com

1-4 volunteers are needed. You’ll need to be available 6-9:30pm or 9:30-11pm. You’ll get free admission, first crack at the great food and a chance to observe Chef Joshua’s magic up close!

FYI: I am going to be selling a certain amount of refreshments to raise money for the 40 BANDS 80 MINUTES! U.S. TOUR

To make this extra fun, Brittney and Juan Vigoda are gonna be in our new KISSING BOOTH!! Donations go to the 40 BANDS 80 MINUTES! 8 city tour that will be spreading Il Corral music all around the country next month.

OK, I hope you are excited about tomorrow—I am! Special start time is 9pm. Don’t miss out on the amazing food. YUM.

xo

-Sean C.

 

+ There are no comments

Add yours

What do you think?